# SDR FDEA200911043834

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 111N41014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR COND BAY CTR TANK LWR SKIN AT APPROX STA 925, RBL 15.0 WITH   CORROSION.  CORROSION ON CTR TANK LWR SKIN AT STA 925 REPAIRED IAW EA F-5710-133422   (TITLE: SEVERAL AREAS OF CORROSION ON RT CTR WING LWR SKIN).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
